Is nausea and neck pain common with Dysport in the chin area? If so, how long till it goes away?

Doctor Answers 5

Nausea and Neck Pain after Dysport

No. It is not common to have nausea and pain with Dysport. This is just coincidental. Please discuss your symptoms with your treating physician.


Summit Emergency Medicine Physician
5.0 out of 5 stars 24 reviews

GALTOX

Patients who are undergoing injections with neuromodulators to reduce muscle activity should be well educated as to the indications for treatment, the actions of the medications and the expected timing to see results. Talk with you plastic surgeon about the potential side effects and have a plan for what to do if the results are not what you had hoped for. Remember, this is a medication which limits muscle activity, it is not liquid magic. 

Dysport and Other Symptoms Like Nausea

No it is not common to have internal symptoms from local injection of dysport.  It is likely coincidental.  Please see your physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Nausea and neck pain after Dysport?

No, this is not common and is unrelated to the Dysport. I would discuss with your injector though.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Dysport nasuea

Hello and thank you for your question, 

I'm sorry you're felling bad. Nausea and neck pain are not normal with Dysport treatment. Some patients react with anxiety to needles etc which can make you nauseated but is very rare. 

I recommend letting your injector know how you're feeling. 

Hope you feel better soon!

Dr. Robb

Philip K. Robb Jr., MD
Evans Physician
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.